Connect with others who understand.

sign up log in
About MyParkinsonsTeam
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Gavinson What Affects A Person When You Go Off Of It?

Gavinson What Affects A Person When You Go Off Of It?

Gavinson what happens when you go off of pill?

A MyParkinsonsTeam Member said:

After my husband had the DBS surgery he did not have to take pills any more. He really did great with that. It is a wonderful surgery and as my husband said he would not want to be without it. He got to continue to do all the things he liked to do and he could use his power tools etc. It is a great thing for people. He said it did not hurt at all to have it done.

posted about 2 months ago
A MyParkinsonsTeam Member said:

I know that we all can have a variety of symptoms and all can react differently to the same symptom's. For me, when I have off time I become rapidly unable to walk. I also have this sense of being flush. As soon as I receive the signal that my meds are wearing off I take a dose of Inbrija. Normally it takes around 30 - 45 minutes to start working. If I feel like I am stuck in place I can usually shift my weight from side to side and I can get going. I sure almost all of us have little tricks for making our brains and bodies do what they don’t want to do.

Everyone hang in there. Exercise and keep on moving.

posted about 2 months ago
A MyParkinsonsTeam Member said:

I just fell first time in over a week. Damn

posted 2 months ago
A MyParkinsonsTeam Member said:

If you’re talking about Gabapentin, stopping it would have different effects depending on what you’re taking it for. It’s sometimes used for certain types of seizures, so stopping it would leave such people vulnerable to more seizures. More often, it’s used to treat neuropathic pain. Stopping it means probably feeling more pain - but how much depends on how effective it was to start with. I took quite a high dose of it for pain without feeling like it was helping much, so I asked my doctor if I could stop. He agreed I could and I did and I have to say I couldn’t tell much difference. Other people take it for anxiety or to help them sleep, though, so stopping it would probably mean they’d feel more anxious or they’d have more trouble sleeping. I know that’s a long-winded answer, but maybe you can get an idea from all that what you’re likely facing. I wish you all the best with whatever issue you’re dealing with.

posted 2 months ago
A MyParkinsonsTeam Member said:

Yes, I've been on C/L since I was diagnosed in 97. You need to exercise your legs keep them strong and it should cut down on falling. I mean exercises exercises exercises. I know it works.
Susan

posted 2 months ago
Already a Member? Log in